Bulletin of the Belgian Mathematical Society - Simon Stevin

On injectivity of the ring of real-valued continuous functions on a frame

Ali Akbar Estaji and Mostafa Abedi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give characterizations of $P$-frames and extremally disconnected $P$-frames based on ring-theoretic features of the ring of continuous real- valued functions on a frame $L$, i.e. $\mathcal RL$. It is shown that $L$ is a $P$-frame if and only if $\mathcal RL$ is an $\aleph_0$-self-injective ring. Consequently for pseudocompact frames if $\mathcal RL$ is $\aleph_0$-self-injective, then $L$ is finite. We also prove that $L$ is an extremally disconnected $P$-frame iff $\mathcal{R}L$ is a self-injective ring iff $\mathcal{R}L$ is a Baer regular ring iff $\mathcal{R}L$ is a continuous regular ring iff $\mathcal{R}L$ is a complete regular ring.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 3 (2018), 467-480.

Dates
First available in Project Euclid: 11 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1536631239

Digital Object Identifier
doi:10.36045/bbms/1536631239

Mathematical Reviews number (MathSciNet)
MR3852680

Zentralblatt MATH identifier
06861554

Subjects
Primary: 06D22: Frames, locales {For topological questions see 54-XX} 16D50: Injective modules, self-injective rings [See also 16L60] 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics 16D25: Ideals 54C30: Real-valued functions [See also 26-XX] 54G05: Extremally disconnected spaces, $F$-spaces, etc.

Keywords
$P$-frame Extremally disconnected frame self-injective $\aleph_0$-self-injective Ring of continuous real-valued functions on a frame

Citation

Estaji, Ali Akbar; Abedi, Mostafa. On injectivity of the ring of real-valued continuous functions on a frame. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 3, 467--480. doi:10.36045/bbms/1536631239. https://projecteuclid.org/euclid.bbms/1536631239


Export citation